Items where Author is "Bartusek, M."
Group by: Item Type | No Grouping Jump to: Article Number of items: 4. ArticleBartusek, M. and Dosla, Zuzana (2014) Oscillatory solutions of nonlinear fourth order differential equations with a middle term. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (55). pp. 1-9. ISSN 1417-3875 Bartusek, M. (2012) On singular solutions for second order delayed differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (3). pp. 1-11. ISSN 1417-3875 Bartusek, M. and Pekárková, E. (2007) On existence of proper solutions of quasilinear second order differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (5). pp. 1-14. ISSN 1417-3875 Bartusek, M. (2006) On singular solutions of a second order differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2006 (8). pp. 1-13. ISSN 1417-3875 |